On the existence of positive solutions for a non-autonomous fractional differential equation with integral boundary conditions

Azizollah Babakhani, Qasem M. Al-Mdallal

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

By using the Guo-Krasnoselskii’s fixed point theorem, we investigate the existence of positive solutions for a non-autonomous fractional differential equations with integral boundary conditions of fractional order α ∈ (2, 3] in an ordered Banach space. The Fredholm integral equation has an important role in this article. Some examples are presented to illustrate the efficiency of the obtained results.

Original languageEnglish
Pages (from-to)36-51
Number of pages16
JournalComputational Methods for Differential Equations
Volume9
Issue number1
DOIs
Publication statusPublished - Jan 2021

Keywords

  • Caputo fractional derivative
  • Fredholm integral equation
  • Integral boundary conditions

ASJC Scopus subject areas

  • Applied Mathematics
  • Numerical Analysis
  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'On the existence of positive solutions for a non-autonomous fractional differential equation with integral boundary conditions'. Together they form a unique fingerprint.

Cite this